Please use this identifier to cite or link to this item:
Title: Ball Convergence for Second Derivative Free Methods in Banach Space
Authors: Argyros, I.K.
Jidesh, P.
George, S.
Issue Date: 2017
Citation: International Journal of Applied and Computational Mathematics, 2017, Vol.3, 2, pp.713-720
Abstract: Hueso et al. (Appl Math Comput 211:190 197, 2009) considered a third and fourth order iterative methods for nonlinear systems. The methods were shown to of order third and fourth if the operator equation is defined on the j-dimensional Euclidean space (Hueso et al. in Appl Math Comput 211:190 197, 2009). The order of convergence was shown using hypotheses up to the third Fr chet derivative of the operator involved although only the first derivative appears in these methods. In the present study we only use hypotheses on the first Fr chet-derivative. This way the applicability of these methods is expanded. Moreover we present a radius of convergence a uniqueness result and computable error bounds based on Lipschitz constants. Numerical examples are also presented in this study. 2015, Springer India Pvt. Ltd.
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.